# SDR 04FDEA02337

- Difficulty date: August 1, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310
- Aircraft serial: 273
- Aircraft time: 34,212 hours, 21,899 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. SNRM N00381,  MDC BETWEEN FR15A AND FR19 SEAT TRACK 4L HAS (LEVEL 2) CORROSION 12 INCHES FWD OF FR17.   REMOVED AND REPLACED SEAT TRACK IAW A310/200 SRM 53-12-16 AND DWG A53610798
